# SDR SWAA002735

- Difficulty date: December 24, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 60,741 hours, 65,987 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6571909
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND 1 CRACK AT LT WING T/E OTBD MID FLAP CENTER TRACK ACCESS HOLE. REPAIRED MID FLAP PER SRM.
